Journal of Noncommutative Geometry


Full-Text PDF (301 KB) | Metadata | Table of Contents | JNCG summary
Volume 10, Issue 4, 2016, pp. 1611–1625
DOI: 10.4171/JNCG/268

Published online: 2017-01-09

Braided quantum SU(2) groups

Paweł Kasprzak[1], Ralf Meyer[2], Sutanu Roy[3] and Stanisław Lech Woronowicz[4]

(1) Warsaw University, Poland
(2) University of Göttingen, Germany
(3) National Institute of Science Education and Research, Jatni, India
(4) Warsaw University, Poland

We construct a family of $q$-deformations of SU(2) for complex parameters $q \neq 1$. For real $q$, the deformation coincides with the compact quantum SU$_q$(2) group. For $q \notin \mathbb R$, SU$_q$(2) is only a braided compact quantum group with respect to a twisted tensor product functor for C*-algebras with an action of the circle group.

Keywords: Braided compact quantum group, SU$_q$(2), U$_q$(2)

Kasprzak Paweł, Meyer Ralf, Roy Sutanu, Woronowicz Stanisław Lech: Braided quantum SU(2) groups. J. Noncommut. Geom. 10 (2016), 1611-1625. doi: 10.4171/JNCG/268